MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 Hickman CV Catheter, Triple-Lumen, 10F; Chronic Catheters

C.R. BARD, INC. (BASD) -3006260740 Hickman CV Catheter, Triple-Lumen, 10F; Chronic Catheters
Catalog Number 0606560
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent chronic catheter placement procedure using thehickman cv catheter, triple-lumen, 10f.On april 06, 2026, two of the ports split and started leaking when the nurse flushed the line.Line was removed and replaced.There was no reported injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a chronic catheter placement procedure using the hickman/leonard/broviac central venous catheter.On (b)(6) 2026, the port split and started leaking when the nurse flushed the line.There was no patient reported injury.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 3 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is bard shannon limited.No new event information is being reported in this supplement.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported fracture and fluid leak issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1, g3 section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Hickman CV Catheter, Triple-Lumen, 10F
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25038977
Report Number3006260740-2026-03008
Device Sequence Number10411464
Product Code LJS
UDI-Device Identifier00801741052019
UDI-Public(01)00801741052019(11)260122(17)300128(10)HUKY1096
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0606560
Device Lot NumberHUKY1096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/29/2026
08/31/2026
09/21/2026
09/21/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/10/2026
09/01/2026
09/22/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown